# SDR DALA2021011400226

- Difficulty date: January 14, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 55,973 hours, 25,923 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: No Test
- Location: Seat 4ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST PSU OXY PANEL 4AB DID NOT OPEN.  CORRECTIVE ACTION: REPACKED PSU.  OK FOR SERVICE.
